OK - So I need some insight from this wonderfully knowledgeable group! In the last 6 months my son has gone through some radical medication changes. He went off of Depakote, Seroquel, and Effexor - and started Clonidine. Two months ago, this change was complete. It has been 9 years since he has been off of an anti-psychotic like Seroquel, and although mentally he is doing extremely well, physically he has developed all of these physical maladies. Some seem like sensory issues, others are actual physical complaints. When he was younger he did have some Sensory Integration Disorder (SID) issues, but not this complex of symptoms. I am going to list the "issues" for you guys, if that is OK -his skin is always dry - he cannot stand it he says - and it makes him very upset that his skin feels so tight - he cannot have the fan on because it "hurts" him -a lot of kinds of food are "wrong" - it either "gives him a headache", or "tastes bad" -every smell drives him crazy - I cannot clean with any cleansers, or use perfume, or cook certain things -his pants always feel wrong on his legs - if he gets really upset he cannot wear his clothes because they feel "so wrong" -daily diarreah ( I think we might have narrowed this down to dairy products) -daily headaches (we have just gone on a migraine trigger foods diet to see if the headaches are diet related) -back aches -any aspirin, tylenol, or advil I give him for his maladies makes him feel "hot, horrible, my heart races, my skin gets too dry, and I feel like I am going insane" I could probably go on and on, but I will spare you. What are your thoughts? Can a 16 yo have sudden onset of Sensory Integration Disorder (SID)? If so, what do you do? Or do you think he is just being melodramatic? Or could he have some physical problems like an auto immune disorder, i.e. the constant aches and pains. I am just bashing my head against a wall trying to figure out what is wrong - and he has been to 2 gen dr and his psychiatrist who all have no idea what it could be. It is like his whole body is out of wack...... Thanks for any help.